# SDR USAA040308

- Difficulty date: June 8, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5387175505200
- Condition: Delaminated
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, 10 PERCENT OF TOTAL AREA, DELAMINATION, MAIN DECK, FLOOR PANEL 261DF.  FABRICATED NEW FLOOR PANEL IAW SRM.
